Women's Health Community
Paragard problems?
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Paragard problems?

Can anyone find information on side effects with the use of the Paragard IUD? I can't find anything that matches my problems and my doctor makes me feel like I'm makeing stuff up. I have had it since sept. 09 and have had a vaginal discharge EVERYDAY. I think because of the copper it puts off an amonia (ammonia) like smell (eweee). My periods are heavy, long and frequent(eweee). I have more Zits than I have ever had! I have terrible cramping and sharp pain on my left side:( I think my hope for hormone, and thought free birth control for ten years has come with a heavier price than advertised.
Related Discussions
2 Comments Post a Comment
Blank
1195335_tn?1264994680
a week after I posted this I finally had the IUD removed. My O.B.GYN thought that my body was possibly trying to reject the IUD and that is why I was haveing the discharge, cramping and frequent periods. In fact the IUD had been pushed down and could have easily came out on it's own. Now my body is back to normal! No discharge at ALL, or weird smells. I'm on a regular 28 day cycle to the DAY, with NO cramps what so ever! AND my skin is beautiful again. I guess the paragard is just not for everyone. I have a few allergies to things like latex and soaps so I will not be putting anymore foreign objects in my body.
Blank
Avatar_f_tn
I realize your post was from 2010 so it may not be relevant anymore but maybe it can help someone else. That discharge you're speaking of sounds a lot like bacterial vaginosis. I have the paragard IUD and prior to I was getting BV first 3 times a year and then a little more frequently and it would usually happen right after my period. I did a little trial and error and tried eliminating tampons and that has helped tremendously. It's just extremely inconvenient and uncomfortable to have to wear a maxi pad every month. I was advised that the paragard strings could bring infection up to your uterus and could trap bacteria causing BV. I only hVe one partner and I have had the paragard since July 2013 and I have not had any issues with it except the awful cramps and heavier period. I also have not gotten BV (thank goodness!) I took RePHresh Pro B and it worked wonders. I hope this helps! :)
Blank
Post a Comment
To
Recent Activity
1580318_tn?1440177198
Blank
Shannon79 Happy Birthday to my dear h... Comment
1 hr ago
1236893_tn?1408490528
Blank
gymdandee commented on Remedies for Arthriti...
4 hrs ago
1580318_tn?1440177198
Blank
Shannon79, and KTowne commented on Shannon79's status
4 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
136956_tn?1425609872
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
10225605_tn?1408638630
Blank
ipurr2
Tucson, AZ
Avatar_f_tn
Blank
old_before_my_time
15394896_tn?1440854850
Blank
fiza_ch
Lahore, Pakistan
Women's Health Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Women's Health Answerers
4851940_tn?1385441629
Blank
jemma116
United Kingdom
136956_tn?1425609872
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
10225605_tn?1408638630
Blank
ipurr2
Tucson, AZ
Avatar_f_tn
Blank
old_before_my_time
15394896_tn?1440854850
Blank
fiza_ch
Lahore, Pakistan